# SDR COMA9810001

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Syst
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE INTAKE DE-ICE IS INOP.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF DE-ICE SYSTEM WAS NORMAL.
